# SDR ASAA2020122233737

- Difficulty date: December 22, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 25,475 hours, 8,225 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE S/N 658601 3 FAN BLADE SPACERS DISBONDED ELASTOMERS ON 1 SIDE.  GROUNDED-YES.  REMOVED AND REPLACED 3 FAN BLADE SPACERS ON NR 2 ENGINE, REF T/C 78472010.
